# SDR C2XA98IA285

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15818
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 153
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: S53678009201
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND RIGHT SIDE FLOOR SUPPORT FITTING CORRODED BETWEEN FRAMES NR 36 AND NR 38 AT STRINGER 16R.  MAINTENANCE REMOVED AND REPLACED THE FITTING IAW ATR 42 SRM 51-25-02, 03, 04.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
